# SDR FDEA201103140961

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143N53401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CARGO NET LT TIEDOWN FITTING AT STA 640 FOUND WITH CORROSION. CORRODED CARGO NET TIEDOWN FITTING AT STA 640, R & R IAW SRM 51-40-02, REV 102 AND STA ENGRG EA 757-5332-08-E0956 REV A.  REPAIR IS CLASSIFIED AS MAJOR ALTERATION.
